# SDR QXEA2008121801252

- Difficulty date: November 25, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 17,758 hours, 17,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - SEAT TRACK NR 11 HAS BLENDED AREAS AT FWD END AT SPLICE FASTENER HOLES THAT ARE OUT OF LIMITS PER RD 8/4-53-884.  REMOVED NR 11 SEAT TRACK.  LOCATED FASTENER HOLES IN NR 11 SEAT TRACK.  INSTALLED MIDDLE SPLICE BETWEEN SEAT TRACK NR 10 AND NR11 IAW SRM 51-40-07, 51-40-15.  INSTALLED AFT SPLICE IAW SRM 51-42-05.   INSTALLED SEAT TRACKS NR 10 AND NR 11 IAW SRM 51-40-07, 51-40-15.
